Volume 7, issue 2 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Concordance of $\mathbb{Z}_p\times\mathbb{Z}_p$ actions on $S^4$

Michael McCooey

Algebraic & Geometric Topology 7 (2007) 785–796

arXiv: math.GT/0511212

Abstract

We prove that locally linear, orientation-preserving actions of G = p × p on S4 are concordant if and only if a 2–valued surgery obstruction vanishes, and discuss constructions and examples.

Keywords
concordance, group action, four-manifold
Mathematical Subject Classification 2000
Primary: 57S25
Secondary: 57S17
References
Publication
Received: 31 May 2006
Revised: 16 May 2007
Accepted: 17 May 2007
Published: 30 May 2007
Authors
Michael McCooey
Department of Mathematics
Franklin & Marshall College
Lancaster PA 17604-3003
USA
http://edisk.fandm.edu/michael.mccooey/